Three geometric constants for Morrey spaces
Bull. Korean Math. Soc. 2019 Vol. 56, No. 6, 1569-1575
https://doi.org/10.4134/BKMS.b190010
Published online August 6, 2019
Printed November 30, 2019
Hendra Gunawan, Eder Kikianty, Yoshihiro Sawano, Christopher Schwanke
Bandung Institute of Technology; University of Pretoria; Peoples' Friendship University of Russia; North-West University
Abstract : In this paper we calculate three geometric constants, namely the von Neumann-Jordan constant, the James constant, and the Dunkl-Williams constant, for Morrey spaces and discrete Morrey spaces. These constants measure uniformly nonsquareness of the associated spaces. We obtain that the three constants are the same as those for $L^1$ and $L^\infty$ spaces.
Keywords : Morrey spaces, Dunkl-Williams constant, James constant, von Neumann-Jordan constant
MSC numbers : Primary 46B20
Supported by : The first author is supported by ITB Research and Innovation Program 2019. The second author is supported by National Research Foundation of South Africa, Grant No. 109297. The third author is supported by Grant-in-Aid for Scientific Research (C) (Grant No. 16K05209), the Japan Society for the Promotion of Science, and by People’s Friendship University of Russia.
Downloads: Full-text PDF   Full-text HTML

   

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd